# SDR ASAA2021091235956

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 578 hours, 240 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGM1709
- Condition: Leaking
- Location: #2 Engine Fuel
- Part time: 578 hours, 240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM #2 ENG AFTER SHUTDOWN  GROUNDED - YES. PERFORMED ENG VENTS AND DRAINS INSPECTION PER B737-9 AMM 71-71-00 FOUND FUEL LEAKING FROM FAN DRAIN MASK BEYOND LIMITS. REMOVED & REPLACED MAIN FUEL PUMP ON #2 ENG IAW AMM 73-11-01/401. INSTALLATION TEST PER AMM TASK 71-0000-800-804-G00 OPS LK CK GOOD.
